# SDR UPS01235925

- Difficulty date: May 1, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN AT BS 1010 S29 HAS BULGE AT RIVET HEAD.  REMOVED FASTENERS FOR ACCESS INSPECTED AREA.  FOUND CORROSION BEYOND LIMITS PER SRM PER 51-30-2.  CLEANED AREA AND REPLACED STRINGER AS PER SRM 53-10-3 FIG 1.
